Providing NHS services

Providing NHS services

Liquid For Colds & Flu 160ml

Night Nurse Liquid 3.6mg/20ml/15mg/20ml/1000mg/20ml/20mg/20ml 160ml

£7.49


All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Contains paracetamol.

Day Nurse liquid helps to relieve and reduce the following symptoms:
• Cold and flu.
• Congestion.
• Headaches.
• Shivers, aches and pains.
• Runny nose.
• Sore throat pain.
• Tickly cough.
• Aids restful sleep
How to take Night Nurse:
• Fill the measuring cup to the 20 ml mark. ~
• Take one 20 ml dose (four teaspoonfuls) at bedtime.
• Do not take Night Nurse if you have already taken 4 doses of a paracetamol-containing product during the day.
• Only take one dose of Night Nurse per night.

• Do not take more than the recommended dose.

• If you take too much Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
• If your symptoms persist, see your doctor.

Warning: Check before use:

Please talk to your doctor or pharmacist before taking this medicine if you are taking any prescribed medicines for the following problems/conditions or any of the following relates to you:
• Medicine for nausea [feeling sick] or vomiting [being sick).
• Medicine to lower blood cholesterol.
• Medicine for high blood pressure.
• Medicine which make you drowsy.
• Medicine for anxiety or depression.
• Medicine to help you sleep.
• Medicine for depression or anxiety
• If you take blood thinning drugs.
• if you have diabetes mellitus.
• If you need to take a pain reliever on a daily basis.
• Check that you are not allergic to any ingredients.
• If you are pregnant, breast feeding or likely to become pregnant, please consult your pharmacist or doctor before using this medicine.
Do not take Night Nurse:
• If the patient is under 12 years of age
• With other cold and flu products including decongestants.
• For longer than 7 days without consulting your pharmacist or doctor.
• Do not drive or use tools or machines whilst taking the medicine.
• Do not drink alcohol.
• Do not take anything else containing paracetamol whilst taking this medicine.
• If you have epilepsy.
• Enlarged prostate.
• Heart.
• Kidney.
• Liver problems.
• Glaucoma.
• Bronchitis.
• Asthma or other similar respiratory problems.

The product Specification:

• Active ingredients Each 20 ml dose contains Paracetamol1000 mg.
• Promethazine Hydrochloride 20 mg,
• Dextromethorphan Hydrobromide 15 mg
• Other ingredients: Liquid glucose, ethanol (alcohol), macrogol300,
sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid,
disodium edentate, medicated flavour oil,
• Colours quinoline yellow (E 104) and patent blue V (E 131) and water.
• This bottle contains 160 ml
Please read the enclosed leaflet carefully before taking the medication. If in doubt please talk to your doctor or pharmacist before taking this medicine.

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's